Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Singular ordinary differential equations homogeneous of degree 0 near a codimension $ 2$ set


Authors: D. Bresch, B. Desjardins and E. Grenier
Journal: Proc. Amer. Math. Soc. 140 (2012), 1697-1704
MSC (2010): Primary 37N10, 35A05, 74H35
DOI: https://doi.org/10.1090/S0002-9939-2011-11044-X
Published electronically: December 27, 2011
MathSciNet review: 2869153
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with an example of a class of ordinary differential equations which are singular near a codimension $ 2$ set with a homogeneous singularity of degree 0. Under some structural assumptions, we prove that for almost all initial data there exists a unique global solution.


References [Enhancements On Off] (What's this?)

  • 1. S. Bianchini, L.V. Spinolo, Invariant Manifolds for a Singular Ordinary Differential Equations, J. Differential Equations 250 (2011), no. 4, 1788-1827 MR 2763556.
  • 2. D. Bresch, B. Desjardins, E. Grenier, Oscillatory Limits with Changing Eigenvalues: A Formal Study. New Directions in Mathematical Fluid Mechanics, The Alexander V. Kazhikhov Memorial Volume A.V. Fursikov, G.P. Galdi, V.V. Pukhnachev, Eds. Adv. Math. Fluid Mech. (2010), 91-104.
  • 3. D. Bresch, B. Desjardins, E. Grenier, C.-K. Lin, Low Mach Number Limit of Viscous Polytropic Flows: Formal Asymptotics in the Periodic Case, Stud. Appl. Math. 109 (2002), no. 2, 125-149. MR 1917042 (2003g:76091)
  • 4. G. Métivier, S. Schochet, Averaging Theorems for Conservative Systems and the Weakly Compressible Euler Equations, J. Differential Equations 187 (2003), no. 1, 106-183. MR 1946548 (2003i:76077)
  • 5. S. Schochet, Fast Singular Limits of Hyperbolic PDEs, J. Differential Equations 114 (1994), no. 2, 476-512. MR 1303036 (95k:35131)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37N10, 35A05, 74H35

Retrieve articles in all journals with MSC (2010): 37N10, 35A05, 74H35


Additional Information

D. Bresch
Affiliation: LAMA, UMR5127 CNRS, Université de Savoie, 73376 Le Bourget du lac, France
Email: Didier.bresch@univ-savoie.fr

B. Desjardins
Affiliation: ENS Ulm, D.M.A., 45 rue d’Ulm, 75230 Paris cedex 05, France – and – Modélisation Mesures et Applications S.A., 66 avenue des Champs Elysées, 75008 Paris, France
Email: Benoit.Desjardins@mines.org

E. Grenier
Affiliation: U.M.P.A., École Normale Supérieure de Lyon, 46, allée d’Italie, 69364 Lyon Cedex 07, France
Email: egrenier@umpa.ens-lyon.fr

DOI: https://doi.org/10.1090/S0002-9939-2011-11044-X
Keywords: Singular ODE’s, codimension 2 singularity, global existence and uniqueness, low Mach number limit
Received by editor(s): March 25, 2009
Received by editor(s) in revised form: February 4, 2010, and January 20, 2011
Published electronically: December 27, 2011
Communicated by: Walter Craig
Article copyright: © Copyright 2011 American Mathematical Society

American Mathematical Society